# SDR FDEA202306101196

- Difficulty date: June 10, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N728FD
- Make and model: Airbus A300*
- Aircraft serial: 581
- Aircraft time: 55,203 hours, 29,411 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: A5771007600600
- Part serial: NT1381
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING #2 SPOILER FRONT SPAR FITTING O/B SIDE GOT A PUNCTURED CUT OUT AND INSTALLED WITH REPAIR PARTS I.A.W FEDEX EA NO:T6-5750-T0374908 P1, SEQ   NO:966, TITLE:WING-FLIGHT SURFACES-RH #2 SPOILER-WEAR DAMAGE AND MATERIAL TEAR-OUT   AT OUTBD FACE OF FRONT SPAR AT RIB 18- REINFORCEMENT REPAIR  "MAJOR REPAIR"
